# SDR 06FDEA03630

- Difficulty date: October 13, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 581
- Aircraft time: 36,474 hours, 18,588 cycles
- Engine: Pwa PW4158
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 350B53005313
- Part serial: 1354
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 11,868 hours, 6,671 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  728 77-10  0804 13OCT06 GSO RECD ENG 2 N1 MODE. ONLY MAINTENANCE - CLEARED ITSELF ON T/O ROLL RECD SAME WARNING. REFECT T/O AT 60KTS. FOLLOWED ALL ECAM/RED TABS. FADEC WAS SELECTED TO N1 MODE FOR BOTH ENGINES. FACT 13OCT06  04:47 GSO R  REMOVED AND REPLACED FWC2 RAN NR 1 AND NR 2 ENGINES IAW JRH IN EPR MODE OPS NORMAL AND N1 MODE WAS ABLE TO CLEAR BOTH ENGINE N1 MODE ADVISORIES. ALSO REF 31-53-34 FWC REMOVED AND REPLACED 22-24-00 AFS/LAND TEST OK. R/I  13OCT06  04:48  GSO R  R/I FROM FACT PREMATURE   REMOVAL/INSTALLATION OFF MFG 35-0B5-3005-313 POS. BOT SRL 1354 TAG B31048 ON MFG 35-0B5-3005-313 SRL 1331 TAG 6A8422.
